Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 17, NWS Jacksonville, FL

March 4, 2012Flagler County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Mar 4, 2012, 5:34 AM EST for Flagler County, Florida. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 4, 2012, 5:34 AM EST (10:34 UTC)
Expired
Mar 4, 2012, 5:49 AM EST
In force
15 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

County Flagler County, FL

The radar

The Jacksonville radar (KJAX), 132 km from the middle of the area, began a volume at 10:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 10.6 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2012-03-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 184 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2012-03-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 248 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
184 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1348 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
248 m²/s²
0-3 km storm-relative helicity
281 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

304 
WUUS52 KJAX 041034
SVRJAX
FLC035-041100-
/O.NEW.KJAX.SV.W.0017.120304T1034Z-120304T1100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
534 AM EST SUN MAR 4 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN FLAGLER COUNTY IN NORTHEAST FLORIDA

* UNTIL 600 AM EST

* AT 534 AM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
  IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 16 MILES SOUTHWEST OF
  FLAGLER BEACH...OR 10 MILES NORTHEAST OF BARBERVILLE...AND MOVING
  NORTHEAST AT 70 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  FLAGLER BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2941 8115 2940 8115 2927 8114 2926 8116
      2926 8136 2934 8142 2953 8114 2952 8113
      2944 8110 2943 8110
TIME...MOT...LOC 1034Z 247DEG 60KT 2932 8122

$$

HESS
1 follow-up statement
722 
WWUS52 KJAX 041049
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
549 AM EST SUN MAR 4 2012

FLC035-041059-
/O.CAN.KJAX.SV.W.0017.000000T0000Z-120304T1100Z/
FLAGLER FL-
549 AM EST SUN MAR 4 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FLAGLER COUNTY IS
CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

LAT...LON 2941 8115 2940 8115 2927 8114 2926 8116
      2926 8136 2934 8142 2953 8114 2952 8113
      2944 8110 2943 8110
TIME...MOT...LOC 1049Z 247DEG 60KT 2941 8095

$$

HESS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 4, 3:18 AM EST, 2 hours 16 minutes earlier.

Area forecast discussion, Mar 4, 3:18 AM EST, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
318 AM EST SUN MAR 4 2012

...WINDY...COOLER AND MOSTLY DRY THIS AFTN THROUGH WED...

.SHORT TERM...TODAY...WIDESPREAD POST-FRONTAL STRATIFORM RAIN WILL
CONTINUE TO SHIFT EASTWARD ACROSS SE GA EARLY THIS MORNING...AND
ACROSS THE REMAINDER OF NE FL THROUGH EARLY AFTN. CONFINED THUNDER
TO THE AREA ALONG THE SFC FRONT...WHICH EXTENDED FROM THE GA COAST
SWD TOWARD GNV AROUND 3 AM. WILL BE MONITORING A STRONGER CLUSTER
OF TS MOVING INLAND FROM THE GULF WITHIN THE NEXT COUPLE OF HOURS WEST
OF GNV. SOME EARLY MORNING STORMS COULD HAVE GUSTY WINDS AND
ROTATION...BUT OVERALL SVR THREAT WILL BE VERY SMALL.

ISSUED A LAKE WIND ADVISORY FOR OUR SOUTHERN FL ZONES EARLY THIS
MORNING WHERE STRONG MIXING WAS OCCURRING IN ADVANCE OF THE SFC
FRONT. ISSUED A LAKE WIND ADVISORY FOR THE REMAINDER OF THE
FORECAST AREA STARTING AT 8 AM THROUGH SUNSET FOR SUSTAINED SFC
WINDS OF 15-25 MPH AND GUSTS TO 35 MPH. TEMPS WILL WARM INTO THE
LOW 60S THIS AFTN UNDER INCREASINGLY SUNNY SKIES AS DRIER AIR
FILTER OVER THE ARA FROM THE WNW.

TONIGHT...SFC HIGH PRESSURE WILL BUILD IN FROM THE GULF COAST REGION
TONIGHT WITH A COOLER AND DRIER NW FLOW OVER SE GA AND NE FL. MIN
TEMPS WILL FALL INTO THE MID TO UPPER 30S INLAND TO MID 40S COAST
UNDER CLEAR SKIES. COULD HAVE SOME PATCHY FROST IN WIND PROTECTED
INLAND AREAS EARLY MONDAY MORNING.

MON & MON NIGHT...A DRY REINFORCING COLD FRONT WILL PUSH SOUTH ACROSS THE
AREA MONDAY AFTERNOON. IN ADVANCE OF THE FRONT...WARM AND BREEZY
WEST FLOW WILL WARM MAX TEMPS TO NEAR CLIMO VALUES WITH HIGHS IN THE
UPPER 60S TO LOW 70S ACROSS NE FL...WHERE A COOLER NW FLOW TRAILING
THE FROPA ACROSS SE GA WILL KEEP MAXES IN THE MID 60S. MON NIGHT THE
SFC HIGH WILL BUILD NNE TOWARD THE MID-ATLANTIC REGION WHICH WILL
BRING A COOLER NORTHERLY DRAINAGE FLOW ACROSS INLAND AREA WHERE MINS
WILL FALL INTO THE MID 30S GENERALLY WEST OF TRAIL RIDGE. FREEZING
TEMPS WILL BE POSSIBLE IN NORMALLY COLDER LOCALES TUE MORNING WITH
PATCHY FROST POSSIBLE IN WIND SHELTERED AREAS.

TUE THROUGH WED...SFC HIGH WILL POSITION OVER THE MID-ATLANTIC COAST
WITH A BREEZY ONSHORE FLOW ACROSS COASTAL SE GA AND NE FL. HIGHS ON
TUE WILL BE COOL WITH A LOW LEVEL NE FLOW WITH THE COAST IN THE LOW
60S WHILE FARTHER INLAND HIGHS WILL NEAR 70 TOWARD I-75. TUE NIGHT A
COASTAL TROUGH BEGIN TO DEVELOP OFFSHORE...WITH A LOW CHANCE OF
COASTAL SHOWERS. HIGHS WED WILL WARM INTO THE UPPER 60S COAST TO MID
70S UNDER AS UPPER RIDGING AMPLIFIES OVER THE EASTERN GULF COAST.
LOW RAIN CHANCES OF SHOWERS WILL DRIFT INLAND WED AS THE COASTAL
TROUGH BREAKS DOWN AND LOW LEVEL WINDS VEER ESE.

.LONG TERM...THU THROUGH SUN...TEMPS WILL MODERATE TO ABOVE CLIMO
VALUES WITH HIGHS IN THE MID TO UPPER 70S AND MINS IN THE 50S AS
UPPER RIDGING AMPLIFIES OVER THE AREA AND LOW LEVEL EASTERLY FLOW
PERSISTS. A LOW CHANCE OF COASTAL SHOWERS WILL CONTINUE...WITH AN
ELEVATED RISK OF RIP CURRENTS ALONG THE COAST AS WELL AS INCREASING
CHANCES OF COASTAL FLOODING AND BEACH EROSION WITH THE APPROACH OF
THE FULL MOON ON FRI MARCH 8TH. INCLUDE A LOW POPS FOR NEXT WEEKEND
FOR OUR N GA ZONES WHERE MODELS SUGGEST A WEAK FRONTAL BOUNDARY
WILL APPROACH AND LINGER.

&&

.AVIATION...
IFR CIGS WITH WIDESPREAD SHOWER ACTIVITY WILL CONTINUE THROUGH THE
MID MORNING HOURS...THEN A RAPID SHIFT TO VFR CONDITIONS WITH GUSTY
NW WINDS AT 20G30 KNOTS. WINDS DECREASE THIS EVENING UNDER CLEAR
SKIES.

&&

.MARINE...GALE WARNING FOR OFFSHORE LEGS AND SMALL CRAFT ADVISORY
FOR THE NEAR SHORE WATERS TODAY STILL LOOKS ON TRACK THROUGH THIS
EVENING. SCA CONDITIONS FOR THE OFFSHORE LEGS AND SCEC FOR NEAR SHORE
LEGS ARE EXPECTED FOR MUCH OF THE UPCOMING WEEK DUE TO A LONG FETCH
OF MODERATE EASTERLY FLOW SETTING UP AND INCREASING EASTERLY
SWELLS.

RIP CURRENTS: LOW RISK TODAY AND MONDAY. INCREASING RISK OF RIPS
TUE AND WED AS LONG FETCH OF EASTERLY FLOW DEVELOPS.

&&

.FIRE WX...RED FLAG WARNING TODAY FOR SE GA AND NE FL DUE TO LOW
RHS...WINDY CONDITIONS AND HIGH DISPERSIONS. A FIRE WX WATCH IS IN
EFFECT FOR SE GA AND NE FL MON DUE TO BREEZY WINDS AND LOW RHS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  62  38  66  35 /  70   0   0   0
SSI  59  44  67  44 / 100   0   0   0
JAX  61  39  71  39 / 100   0   0   0
SGJ  62  44  70  48 / 100   0   0   0
GNV  62  37  73  38 /  90   0   0   0
OCF  64  38  74  40 / 100   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY FROM 8 AM THIS MORNING TO 7 PM EST THIS
     EVENING FOR BAKER-COLUMBIA-DUVAL-HAMILTON-NASSAU-SUWANNEE-
     UNION.

     FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
     FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
     GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
     UNION.

     RED FLAG WARNING FROM 11 AM THIS MORNING TO 6 PM EST THIS
     EVENING FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-
     FLAGLER-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-
     SUWANNEE-UNION.

     LAKE WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR ALACHUA-
     BRADFORD-CLAY-FLAGLER-GILCHRIST-MARION-PUTNAM-ST JOHNS.

GA...LAKE WIND ADVISORY FROM 8 AM THIS MORNING TO 7 PM EST THIS
     EVENING FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-
     COASTAL CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-
     INLAND GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.

     FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
     FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
     CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
     GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.

     RED FLAG WARNING FROM 11 AM THIS MORNING TO 6 PM EST THIS
     EVENING FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-
     COASTAL CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-
     INLAND GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.

AM...SMALL CRAFT ADVISORY UNTIL 4 AM EST EARLY THIS MORNING FOR
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
     OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
     OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
     OFFSHORE.

     GALE WARNING UNTIL 9 PM EST THIS EVENING FOR ALTAMAHA SOUND GA
     TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-FERNANDINA
     BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-ST
     AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY UNTIL 9 PM EST THIS EVENING FOR ALTAMAHA
     SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH
     TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH
     FL OUT 20 NM.

&&

ENYEDI/HESS
Hazardous weather outlook, Mar 4, 4:03 AM EST, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
403 AM EST SUN MAR 4 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-051000-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
403 AM EST SUN MAR 4 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

...LAKE WIND ADVISORY IN EFFECT FOR ALL AREAS...

...GALE WARNING IN EFFECT FOR THE OFFSHORE COASTAL WATERS...

...SMALL CRAFT ADVISORY IN EFFECT FOR THE NEARSHORE COASTAL WATERS...

.DAY ONE...TODAY AND TONIGHT...

ISOLATED THUNDERSTORMS WITH GUSTY WINDS OF 40 TO 50 MPH WILL BE
POSSIBLE SOUTH OF A LINE FROM OCALA TO ST AUGUSTINE EARLY THIS
MORNING.

NORTHWEST WINDS AT 15 TO 25 MPH WITH GUSTS TO 35 MPH ARE EXPECTED
TODAY AND A LAKE WIND ADVISORY IS IN EFFECT. THESE STRONG WINDS
WILL ALSO IMPACT THE COASTAL WATERS AND SMALL CRAFT ADVISORIES AND
GALE WARNINGS ARE IN EFFECT.

THE COMBINATION OF DRIER AIR MOVING INTO THE REGION THIS AFTERNOON
AND WINDY CONDITIONS WILL SET THE STAGE FOR ELEVATED FIRE WEATHER
CONDITIONS AND RED FLAG WARNINGS ARE IN EFFECT FOR ALL AREAS.

PATCHY FROST WILL BE POSSIBLE OVER INLAND AREAS TONIGHT AS MINIMUM
TEMPERATURES FALL INTO THE MIDDLE TO UPPER 30S IN NORMALLY COLDER
LOCATIONS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

DRY AND BREEZY CONDITIONS ARE EXPECTED ON MONDAY AND ELEVATED
FIRE WEATHER CONDITIONS WILL CONTINUE IN ALL AREAS.

A LONG PERIOD OF ONSHORE FLOW WILL START ON TUESDAY AND LAST
THROUGH THE END OF THE WEEK. ELEVATED RISK OF RIP CURRENTS CAN BE
EXPECTED ALONG WITH POSSIBLE COASTAL FLOODING AND BEACH EROSION AS
THE FULL MOON IMPACTS TIDAL LEVELS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

JCH

In the hours before

Local storm report, Mar 4, 3:32 AM EST, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
332 AM EST SUN MAR 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 AM     NON-TSTM WND GST GAINESVILLE             29.67N 82.34W
03/04/2012  M45 MPH          ALACHUA            FL   ASOS

            GAINESVILLE ASOS REPORTED NON-THUNDERSTORM WIND GUST TO
            45 MPH.

&&

JHESS
Special weather statement, Mar 4, 4:08 AM EST, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
408 AM EST SUN MAR 4 2012

FLZ036-037-040-041015-
ALACHUA-MARION-PUTNAM-
408 AM EST SUN MAR 4 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
ALACHUA...PUTNAM AND MARION COUNTIES FOR STRONG WINDS VALID UNTIL 515
AM EST...

AT 408 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM GROVE PARK TO 2
MILES SOUTHWEST OF DUNNELLON...MOVING EAST AT 35 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND ROMEO...ROCHELLE...
RAINBOW LAKES ESTATES...MICANOPY...MELROSE...MCINTOSH...GROVE PARK...
FLEMINGTON...DUNNELLON AND CROSS CREEK THROUGH 515 AM EST. GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2904 8247 2905 8255 2922 8251 2922 8241
      2948 8241 2949 8245 2976 8208 2972 8205
      2976 8192 2975 8152 2951 8152 2939 8147
      2936 8149 2932 8167 2928 8164 2909 8163
      2895 8171 2895 8231
TIME...MOT...LOC 0908Z 277DEG 30KT 2958 8207 2902 8241

HESS
Special weather statement, Mar 4, 4:42 AM EST, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
442 AM EST SUN MAR 4 2012

FLZ033-037-038-040-041030-
FLAGLER-MARION-PUTNAM-ST. JOHNS-
442 AM EST SUN MAR 4 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
PUTNAM...SOUTHEASTERN ST. JOHNS...EASTERN MARION AND FLAGLER COUNTIES
FOR STRONG WINDS VALID UNTIL 530 AM EST...

AT 442 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM SAINT AUGUSTINE TO
7 MILES WEST OF SUMMERFIELD...MOVING EAST AT 40 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WELAKA...VILANO BEACH...
SAINT AUGUSTINE SOUTH...SAINT AUGUSTINE...SPUDS...SOUTH PONTE VEDRA
BEACH...SILVER SPRINGS SHORES...SATSUMA...SANTOS AND SAN MATEO
THROUGH 530 AM EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG
WITH POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2896 8232 3007 8133 2977 8125 2944 8110
      2941 8115 2927 8114 2926 8141 2939 8143
      2932 8167 2928 8164 2907 8163 2895 8166
      2895 8231
TIME...MOT...LOC 0942Z 286DEG 36KT 2989 8128 2896 8211

HESS
Special weather statement, Mar 4, 5:13 AM EST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
513 AM EST SUN MAR 4 2012

FLZ038-041045-
FLAGLER-
513 AM EST SUN MAR 4 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR FLAGLER COUNTY
FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 545 AM EST...

AT 513 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 6 MILES SOUTHEAST OF ANDALUSIA...OR 5 MILES
EAST OF CRESCENT CITY...MOVING EAST AT 60 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND ESPANOLA...ANDALUSIA...
PALM COAST...BUNNELL...MARINELAND AND FLAGLER BEACH THROUGH 545 AM
EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS
STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING. IF
FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2941 8115 2934 8115 2930 8143 2939 8143
      2940 8144 2939 8145 2939 8147 2950 8151
      2966 8125 2967 8121 2944 8110 2942 8110
TIME...MOT...LOC 1013Z 259DEG 53KT 2944 8133

HESS
Local storm report, Mar 4, 5:34 AM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
534 AM EST SUN MAR 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     TSTM WND GST     ST. AUGUSTINE           29.89N 81.31W
03/04/2012  M53 MPH          ST. JOHNS          FL   C-MAN STATION

&&

AENYEDI

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 7:42 PM ESTSpecial Weather StatementJAXHamilton48 min
Mar 3, 8:31 PM ESTSpecial Weather StatementJAXHamilton44 min
Mar 3, 9:59 PM ESTSpecial Weather StatementJAXColumbia46 min
Mar 3, 10:40 PM ESTSpecial Weather StatementJAXBaker35 min
Mar 3, 11:08 PM ESTSpecial Marine WarningJAX97 min
Mar 4, 2:16 AM ESTLake Wind AdvisoryJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more8 hr
Mar 4, 3:57 AM ESTFire Weather WatchJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more22 hr
Mar 4, 3:57 AM ESTRed Flag WarningJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more14 hr
Mar 4, 4:08 AM ESTSpecial Weather StatementJAXMarion, Putnam67 min
Mar 4, 4:24 AM ESTSpecial Marine WarningJAX2 hr
Mar 4, 4:42 AM ESTSpecial Weather StatementJAXFlagler, Marion, Putnam, Saint Johns48 min
Mar 4, 5:13 AM ESTSpecial Weather StatementJAXFlagler32 min
Mar 4, 6:32 AM ESTSpecial Marine WarningJAX58 min
Mar 4, 10:36 AM ESTWind AdvisoryJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more7 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.